Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawals...things we AREN'T being told! deb723

Posted by cpallen79 on April 7, 2004, at 22:35:40

In reply to Effexor withdrawals...things we AREN'T being told!, posted by deb723 on April 7, 2004, at 21:17:44

Deb, I completely sympathize with you. I was on a super low dose and still went through absolute hell. I'ma highly sensitive person so that made it all the worse. As you can see it lasts quite a while. Nurture yourself and avoid any life changes for about 6 months after this to avoid relapse 'n stuff... you'll get through it!

> I am in the withdrawal stages from Effexor XR and I'm keeping an online journal (blog) of my journey @
>
> http://www.stuffiwannasay.blogspot.com
>
> I am more than a bit angry that Effexor users like myself have no idea of what to expect when they begin to take this drug ( in the form of side effects) nor are we told of the terrible withdrawal symptoms we should expect to experience when weaning ourselves off this nasty drug. Please check out what I have to say on my blog and then write to me. I want to know how you feel!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cpallen79 thread:1016
URL: http://www.dr-bob.org/babble/20040407/msgs/333942.html